# SDR DL72S002489

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 59,852 hours, 44,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / VENTRAL STAIRWAY OPENING / RT TORQUE BOX / FS    1263 : CRACKED BEAM AND GUSSET INSPECTIONS OF THE RT VENTRAL STAIRWAY TORQUE BOX STRUCTURE REVEALED A .5" CRACK IN THE UPPER HORIZONTAL BEAM AND A 1.5 INCH CRACK IN THE GUSSET CHANNEL AT FS 1263.  THE CRACKS ARE  TYPICAL OF BAC S/B 727-53-0129.  THE DAMAGED STRUCTURE WAS  REPLACED WITH NEW PARTS PER ER/A 379598-14AD.
